MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161006
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: customer reports o2 not being delivered by unit.Repeated oxygen supply failed messages.No health consequences or impact no intervention necessary, was reported.
 
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).Hamilton medical ags conclusion: it was reported that the ventilator failed to deliver oxygen during ventilation and generated repeated ¿oxygen supply failed¿ alarms.No harm to any patient, user, or third party was reported.No medical intervention.The logs shows the alarms.A complete service software check was performed by the local service engineer, and all functional and performance tests passed successfully.The device operated normally at various fio2 settings, and the issue could not be reproduced (re-constructed).No device malfunction was confirmed.As a precaution, the oxygen quick-connect on the oxygen hose was replaced.The ventilator was verified to be operating within specifications and returned to service.Based on the available information, the case is considered closed.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key24829273
Report Number3001421318-2026-00205
Device Sequence Number18718427
Product Code CBK
UDI-Device Identifier07630002801850
UDI-Public(01)07630002801850(11)210104(240)161006
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161006
Device Catalogue Number161006
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown